# SDR 9718065505

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505US
- Make and model: Boeing 757251
- Aircraft serial: 23194
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 3508806
- Condition: Leaking
- Location: Engine
- Part time: 26,744 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT LEFT HYDRAULIC FLUID QUANTITY BEGAN TO DETERIORATE.  FLIGHT CREW DIVERTED TO MSP.  MAINTENANCE FOUND NR 1 ENGINE HYDRAULIC PUMP LEAKING.  REPLACED PUMP.
